| Model Number |
CEK-791 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that compliance endo kits were received on january 06, 2020.When the box was opened, it was noted that human hair was found inside two of the sealed kit packages.This was noticed during unpacking and neither of the two kits were used in a procedure.There was no patient involvement.